# SDR UPS08854211

- Difficulty date: November 11, 2008
- Submitted: December 18, 2008
- Operation: Air carrier
- Aircraft: N729UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46029
- Aircraft time: 75,383 hours, 50,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 57695895
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:SV LT WING CENTER L/E LWR SKIN HAS 2 FLUSH REPAIRS AT STA XFS 422.  REPAIRED IAW UPS EO DC8-5720-31609-A.
